# SDR SWAA2020042944955

- Difficulty date: April 24, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 50,510 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT ROW 20 L/H INOP / RELAMPED EMERGENCY EXIT AISLE LIGHT AT ROW 20 L/H AND NO CHANGE OCCURED. UPON FURTHER EVALUATION FOUND BAD EMERGENCY EXIT LIGHT BATTERY PACK M16 AS PER AMM. 33-51-03-960-801 AND WDM 33-51-14. 59132U 24APR20. BATTERY PACK REPLACEMENT AND FUNCTIONAL TESTING WILL BE PERFORMED ON CCN# U171266 AVIO 5006
